# SDR SIMA2664

- Difficulty date: September 22, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N214DA
- Make and model: Saab 340B
- Aircraft serial: 340B214
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPS - EMERGENCY LIGHT 7A INOPERATIVE.  MAINTENANCE REPLACED BULB AT EMERGENCY LIGHT 7A.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
